MAUDE Adverse Event Report: GENEOHM SCIENCES CANADA, INC. (BD DIAGNOSTICS) BD MAX CT/GC/TV; TRICHOMONAS VAGINALIS NUCLEIC ACID AMPLIFICATION TEST SYSTEM

GENEOHM SCIENCES CANADA, INC. (BD DIAGNOSTICS) BD MAX CT/GC/TV; TRICHOMONAS VAGINALIS NUCLEIC ACID AMPLIFICATION TEST SYSTEM
Model Number 442970
Medical Device Problem Code Device Markings/Labelling Problem (2911)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/03/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device evaluation and/or device history review is anticipated, but is not complete.Upon completion, a supplemental report will be filed.
 
Event or Problem Description
It was reported that while using a mix of products in the pack was observed by the laboratory personnel.There was no report of patient impact.The following information was provided by the initial reporter: "in the kit, instead of having 2 x extraction tubes (b2), they only have one bag.The second one being extraction tubes for enteric viral panel (d4).".
 
Additional Manufacturer Narrative
H6: investigation summary: the complaint investigation for mix of extraction tubes pouches between two consecutive kit lots in the kit bd max ctgctv (ref #(b)(4)) from lot 1039524 was performed by the review of manufacturing records, retention material inspection and verification of complaints history.Customer reported that a bd max¿ ctgctv kit from lot 1039524 contained one bd max¿ ctgctv extraction tubes (tx) pouch and one bd max¿ enteric viral panel extraction tubes pouch, instead of two bd max¿ ctgctv extraction tubes pouches.Review of the manufacturing process revealed that the bd max¿ ctgctv kit lot 1039524 was produced using the fully automated process.The lot produced just prior corresponded to a bd max¿ enteric viral panel kit.Discussions with the manufacturing team revealed that, since some conveyors are partially covered by a stainless steel plate, it is possible for a pouch gets stuck between the conveyor belt and the stainless steel wall adjacent to the conveyor and not noticed during line clearance.If that occurs and reconciliation process is within its tolerance, it would be possible that the pouch is released during the subsequent production batch.The retain material of bd max ct/gc/tv from lot 1039524 was inspected and no anomaly was observed.There is no indication of an increase in complaints for mix of tubes pouches between two consecutive kit lots of bd max products.The root cause was not identified but a manufacturing issue is suspected.Bd confirms the complaint based on the investigation that was performed.No corrective and preventive action (capa) was initiated at this time since a modification of the manufacturing equipment was done to allow full visibility of the conveyors (stainless steel plates replaced by plexiglass plates) in order to improve the manufacturing line clearance process.H3 other text : see h10.
 
Event or Problem Description

Brand Name
BD MAX CT/GC/TV
Common Device Name
TRICHOMONAS VAGINALIS NUCLEIC ACID AMPLIFICATION TEST SYSTEM
Manufacturer (Section D)
GENEOHM SCIENCES CANADA, INC. (BD DIAGNOSTICS)
2555 blv. du parc techn
quebec
MDR Report Key11912741
Report Number3007420875-2021-00015
Device Sequence Number4417514
Product Code OUY
UDI-Device Identifier00382904429706
UDI-Public00382904429706
Combination Product (Y/N)N
Initial Reporter CountryBE
PMA/510(K) Number
K151589
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source foreign,other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/09/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date01/11/2022
Device Model Number442970
Device Catalogue Number442970
Device Lot Number1039524
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/03/2021
Supplement Date Received by Manufacturer06/09/2021
Initial Report FDA Received Date06/01/2021
Supplement Report FDA Received Date06/24/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1